View Single Post
Old 03-04-2014, 09:06 PM   #12
seabiscuit
Miraculous Amus Babus ;)
 
seabiscuit's Avatar
 
Join Date: Sep 2007
Location: the great USA :)
Posts: 2,042

S/C/G: 271/217/140

Wink

Hi Amy,

My name is Amy too!! Anyways, I am on Risperdal too and when I first started it after being off it for years, I did gain some weight because it's a common side effect or so I hear. The hunger cravings got better but I'm on a little less than I used to be too. I find it's common for psych meds to cause weight gain, I have gained weight from other psych meds too. I find the Risperdal really helps me though.

Good for you for trying to get healthier. I want to start going back to the gym and slowly get healthier too. That reminds me that tomorrow I'm going to start keeping track of what I eat again, it's eye opening for me and helpful for my nutritionist.

Have a good night and take care!

Us Amy's rock!!

__________________
Suddenly I see, this is what I want to be. KT Tunstall

Our greatest glory consists not in never falling, but in rising every time we fall. Oliver Goldsmith

This is my chance! Shinedown

Go for it. Tabatha Coffey

Don't give up the fight...Determination always gets you where you're going. Stevie Nicks

Take your passion and make it happen! Irene Cara
seabiscuit is offline   Reply With Quote